Sign in to follow this  
Followers 0

Prozac and twitching

9 posts in this topic

Posted

Hello

I was put up to 60mg of prozac a couple of months ago and have developed muscle twitches ever since. They started jsut in my legs but are now in my hands and other parts of my body (but not my face, thankfully). I'm worried. Has anyone else had this reaction and if not, what shoudl i do about it? I wasn't so concerned when it was jsut in my legs but I am a violinist and pianist so I CAN'T have it affecting my hands.

Help please!

Thanks

Jane

Share this post


Link to post
Share on other sites

Posted

Well, I'm on Cymbalta and I've got some twitching.  There was a thread about this last week I think.  Look around for it as other people posted too.

Share this post


Link to post
Share on other sites

Posted

About 10 years ago I was put on Prozac and had full body muscle seizures, so I can imagine that twitches would be quite likely in some people. 

Share this post


Link to post
Share on other sites

Posted

I had that with Celexa. It got better over time, though.

Share this post


Link to post
Share on other sites

Posted

I've had twitches, but with time they've become quite minor. Not sure I recall if they started with the Prozac or the Adderall.

Share this post


Link to post
Share on other sites

Posted

Hi, I am twitch girl, glad to meet you. I think it is the Lexapro that does it to me. I wonder if it will go away. I just started it up again a week and a half ago. Glad to know there are other twitchers out there. Mine never does anything to my face, and the more manic I end up, the worse it gets.

Share this post


Link to post
Share on other sites

Posted

I'm on Lexapro and had twitching in one hand and eye for a few weeks... Seems to have gotten much better.  I would tell my doctor if it was something I was experiencing on a regular basis, or it got in the way of my basic functioning.

Share this post


Link to post
Share on other sites

Posted

Thank you all.

I've reduced the prozac doose to 40mg from 60mg and most of the twitching has gone away. ther's still alittle in my legs but it has stopped in my hands which were the main concern (writing on the whiteboard for teaching and playing the violin).

am still concerned about long term effects of being on Prozac (10 years now) but that's anohter story...

Jane

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0